A 27-year-old male asked:
Besides to escitalopram, i have been also prescribed for trazodone 100mg. i am concerned about its side effects and really worried to take it. just wondering if there are other medications better than it?
1 doctor answer • 1 doctor weighed in
Clinical Psychology 39 years experience
Side-effects caution: First ,you need to know why it was prescribed. Second, you need to look for other solutions with fewer or no side effects. You have two medicines prescribed. They both interact with each other and then with you a unique individual. This makes the side effects difficult to predict in advance.
Created for people with ongoing healthcare needs but benefits everyone.
1.7k viewsAnswered >2 years ago
Last updated Jan 19, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.